MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE?; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION COYOTE?; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number H74939186301210
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the anterior tibial artery.A 3.0mm x 120mm x 150cm coyote balloon catheter was advanced for dilatation.During inflation, the balloon burst before it reached the normal burst pressure (nbp).The procedure was completed with another of same device.There were no patient complications as a result of this event.
 
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the anterior tibial artery.A 3.0mm x 120mm x 150cm coyote balloon catheter was advanced for dilatation.During inflation, the balloon burst before it reached the normal burst pressure (nbp).The procedure was completed with another of same device.There were no patient complications as a result of this event.It was further reported that the target lesion was 100% stenosed, severely tortuous and non-calcified.
 
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the anterior tibial artery.A 3.0mm x 120mm x 150cm coyote balloon catheter was advanced for dilatation.During inflation, the balloon burst before it reached the normal burst pressure (nbp).The procedure was completed with another of same device.There were no patient complications as a result of this event.It was further reported that the target lesion was 100% stenosed, severely tortuous and non-calcified.The device was returned for analysis, and the evaluation was completed on 12aug2025.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual and microscopic examination revealed no damages.The balloon was inflated to rated burst pressure (rbp) and was able to hold pressure.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis could not confirm the reported rupture.

Brand Name
COYOTE?
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22084721
Report Number2124215-2025-33846
Device Sequence Number7866774
Product Code DQY
UDI-Device Identifier08714729796725
UDI-Public(01)08714729796725(17)271017(10)35084927
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K111295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/24/2026
Device Model NumberH74939186301210
Device Catalogue NumberH74939186301210
Device Lot Number0031690046
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2025
Supplement Date Received by Manufacturer05/28/2025
07/24/2025
Initial Report FDA Received Date05/26/2025
Supplement Report FDA Received Date06/18/2025
08/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown